# SDR A6A201140937

- Difficulty date: September 17, 2011
- Submitted: November 4, 2011
- Operation: Air carrier
- Aircraft: N464AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7890
- Aircraft time: 18,139 hours, 17,460 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Chafed
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HINGE ON FUSELAGE HAWS CHAFING DAMAGE FROM ROLL PIN.  REPAIRED CHAFED DAMAGE ON PAX DOOR HAING ON FUSELAGE IAW B/A REO 601R-52-21-814.
